Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

ok its going to be 6 weeks this friday on mino and two skin medications retin a and cladimycin. and my face basically is the same since i started this is such bs. i think im totally imune to mino since i took antibitics for like 2 years when i was a teenager. !!!!! i mean there only one thing left really accutane if this doesnt work wich it dont seem to be.. im just worried about the side affects but i guess ill just do it. tomm i have to go and get a new license and i feel and look like crap as ussually mad.gif maybe i have skin cancer and not acne i heard somewere your acne may be skin cancerlol!! that would be my luck, well my derm told me to come back in 8 weeks and its almost been that if i have no breakouts between then and there u can see a improvement because itll take that long for me face to heal agg. i hope hell give me accutane im 22 and deserve it for sure! well sorry just feeling bad and venting later guys.

Share this post


Link to post
Share on other sites

HI johny..

you certainly wouldnt want it to be skin cancer!!! don't be silly...how ever i do understand your frustration when your skin and acne is immune to medication...

just how bad is your acne? whaqt sucks more is uncaring derms....

...they found the antidocte for SARS...im sure they will find something for pimples....keep your chin up..=)

ames

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×